# SDR R09R001

- Difficulty date: July 4, 2000
- Submitted: August 17, 2000
- Operation: General aviation
- Aircraft: N37201
- Make and model: Cessna 550
- Aircraft serial: 5500655
- Aircraft time: 3,530 hours
- Engine: Pwa JT15D4
- Engine time: 33 hours, 42 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Flow Divider
- Part number: 3024476B
- Part serial: 2080
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 33 hours, 42 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

ENGINE FLAMED OUT ON TAKEOFF.  (X)
